Remote Access Transactions of the Moscow Mathematical Society

Transactions of the Moscow Mathematical Society

ISSN 1547-738X(online) ISSN 0077-1554(print)

 

 

Excellent affine spherical homogeneous spaces of semisimple algebraic groups


Author: R. S. Avdeev
Translated by: E. Khukhro
Original publication: Trudy Moskovskogo Matematicheskogo Obshchestva, tom 71 (2010).
Journal: Trans. Moscow Math. Soc. 2010, 209-240
MSC (2010): Primary 20G05; Secondary 14M17, 20G20, 32M10
Published electronically: December 21, 2010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A spherical homogeneous space $ G/H$ of a connected semisimple algebraic group $ G$ is called excellent if it is quasi-affine and its weight semigroup is generated by disjoint linear combinations of the fundamental weights of the group $ G$. All the excellent affine spherical homogeneous spaces are classified up to isomorphism.


References [Enhancements On Off] (What's this?)

  • 1. È. B. Vinberg and A. L. Onishchik, Seminar po gruppam Li i algebraicheskim gruppam, 2nd ed., URSS, Moscow, 1995 (Russian, with Russian summary). MR 1403378
  • 2. É. B. Vinberg and B. N. Kimel′fel′d, Homogeneous domains on flag manifolds and spherical subsets of semisimple Lie groups, Funktsional. Anal. i Prilozhen. 12 (1978), no. 3, 12–19, 96 (Russian). MR 509380
  • 3. È. B. Vinberg, Commutative homogeneous spaces and co-isotropic symplectic actions, Uspekhi Mat. Nauk 56 (2001), no. 1(337), 3–62 (Russian, with Russian summary); English transl., Russian Math. Surveys 56 (2001), no. 1, 1–60. MR 1845642, 10.1070/rm2001v056n01ABEH000356
  • 4. Dmitri I. Panyushev, Parabolic subgroups with abelian unipotent radical as a testing site for invariant theory, Canad. J. Math. 51 (1999), no. 3, 616–635. MR 1701328, 10.4153/CJM-1999-028-9
  • 5. Manfred Krämer, Sphärische Untergruppen in kompakten zusammenhängenden Liegruppen, Compositio Math. 38 (1979), no. 2, 129–153 (German). MR 528837
  • 6. I. V. Mikityuk, Integrability of invariant Hamiltonian systems with homogeneous configuration spaces, Mat. Sb. (N.S.) 129(171) (1986), no. 4, 514–534, 591 (Russian). MR 842398
  • 7. M. Brion, Classification des espaces homogènes sphériques, Compositio Math. 63 (1987), no. 2, 189–208 (French). MR 906369
  • 8. O. S. Yakimova, Weakly symmetric spaces of semisimple Lie groups, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 2 (2002), 57–60, 72 (Russian, with Russian summary); English transl., Moscow Univ. Math. Bull. 57 (2002), no. 2, 37–40. MR 1934062
  • 9. R. S. Avdeev, Extended weight semigroups of affine spherical homogeneous spaces of non-simple semisimple algebraic groups, Izv. Ross. Akad. Nauk Ser. Mat., to appear.
  • 10. D. I. Panyushev, Complexity of quasiaffine homogeneous varieties, 𝑡-decompositions, and affine homogeneous spaces of complexity 1, Lie groups, their discrete subgroups, and invariant theory, Adv. Soviet Math., vol. 8, Amer. Math. Soc., Providence, RI, 1992, pp. 151–166. MR 1155672
  • 11. D. Timashev, Homogeneous spaces and equivariant embeddings, arXiv: math/0602228v1.
  • 12. Thierry Vust, Opération de groupes réductifs dans un type de cônes presque homogènes, Bull. Soc. Math. France 102 (1974), 317–333 (French). MR 0366941
  • 13. Thierry Vust, Plongements d’espaces symétriques algébriques: une classification, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 17 (1990), no. 2, 165–195 (French). MR 1076251
  • 14. E. B. Dynkin, Maximal subgroups of the classical groups, Trudy Moskov. Mat. Obšč. 1 (1952), 39–166 (Russian). MR 0049903
  • 15. I. M. Gel′fand and M. L. Cetlin, Finite-dimensional representations of groups of orthogonal matrices, Doklady Akad. Nauk SSSR (N.S.) 71 (1950), 1017–1020 (Russian). MR 0034763

Similar Articles

Retrieve articles in Transactions of the Moscow Mathematical Society with MSC (2010): 20G05, 14M17, 20G20, 32M10

Retrieve articles in all journals with MSC (2010): 20G05, 14M17, 20G20, 32M10


Additional Information

R. S. Avdeev
Affiliation: Moscow State University
Email: suselr@yandex.ru

DOI: http://dx.doi.org/10.1090/S0077-1554-2010-00183-5
Keywords: Spherical homogeneous space, semisimple algebraic group, Lie algebra, affine, highest weights
Published electronically: December 21, 2010
Additional Notes: This research was partially supported by the Russian Foundation for Basic Research (grant no.09-01-00648a), as well as by the grant NSh-1983.2008.1.
Article copyright: © Copyright 2010 American Mathematical Society